MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TIB TRAY SIZE 4 15MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT REV TIB TRAY SIZE 4 15MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-35-415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
1st stage revision case due to infection.Removal of our components.Lps distal femur + mbt thick tray + poly removal.Please see previous usage attached.They replaced the components with a s&n femoral nail covered with cement/vancomyocin.2nd stage of revision will be in 3-6 months time to give time for bug to be killed off.Patient status/ outcome / consequences: yes, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? infection, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study? unknown, (b)(6) device property of none, device in possession of none, (b)(6) device property of none, device in possession of none, (b)(6) device property of none, device in possession of none, (b)(6) device property of none, device in possession of none, (b)(6) device property of none, device in possession of none, (b)(6) device property of none, device in possession of none, (b)(6) device property of none, device in possession of none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.The concomitant products were identified to be competitor products used in conjunction with the previously reported adverse event.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
MBT REV TIB TRAY SIZE 4 15MM
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12112528
Report Number1818910-2021-14279
Device Sequence Number19776834
Product Code NJL
UDI-Device Identifier10603295026044
UDI-Public10603295026044
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-35-415
Device Catalogue Number129435415
Device Lot NumberHX1386
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer06/23/2021
07/26/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date07/07/2021
07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM RT.; LPS FEM TO SLEEVE ADAPTER +0.; LPS UNIV TIB HIN INS XSM 18MM.; LPS XX-SM HINGE PIN.; MBT TRAY SLEEVE POR M/L 45MM.; PFC*SIGMA/OV/DOME PAT 3PEG,41.; STRYKER CEMENT:6197-1-001/THZ026.; STRYKER CEMENT:6197-1-001/THZ026.; UNIVERSAL FEM SLV FUL POR 34MM.; UNIVERSAL STEM 115X14MM FLUTED.; UNIVERSAL STEM 115X18MM FLUTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR